# SDR 2008UALA00543

- Difficulty date: January 30, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 65,367 hours, 10,667 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1373
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE SKIN AT BS 1373 AND STR 28R  DENTED.  MAJOR REPAIR ACCOMPLISHED: CUT-OUT DAMAGE TO EXTERNAL FUSELAGE AND FABRICATED REPAIR DOUBLERS AND FILLERS AND INSTALLED. REMOVED CRACKED SHEAR TIE AND FABRICATED A NEW -818 SHEAR TIE AND INSTALLED.
